# SDR SWIA200717949

- Difficulty date: February 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 11,768 hours, 10,289 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AND LT WHEEL WELL BOTH HYDRAULIC PRESSURE TRANSDUCER BRACKETS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW TRANSDUCER BRACKETS LT AND RT WHEEL WELL PN 601R75262-157 AND 159 AS PER CRJ200 SRM 51-42-06 PGS 11-18.
